# SDR MZZA0700003

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 24,036 hours, 9,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Row 19 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BATTERY PACK AT ROW 19ABC FAILED CAPACITY CHECK.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06.
